This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I was dx as Bipolar last January when I was admitted to a Psychiatric Hospital with suicidal intentions. I spent nearly the entire month in before they discovered I was Bipolar. I have been on Celexa, Lithium, Xanax (as needed) since.
There has been an extreme amount of stress around me from my parents who are near separation. I am at the point that I do not "feel" anything. No anger, no happiness, no crying no anything.
I am afraid to tell my therapist as I don't want to go back to the hospital. I don't want to hurt myself, yet I find myself thinking about my own death. Last time I was crying and upset when I went into the hospital.
Since I am not doing that I shouldn't have to go.
How can I get my feelings back and stop thinking about my death.I can't tell my therapist as he is overly cautious.
You appear to be going through immense stress. I encourage you to inform your therapist/psychiatrist about the persistent suicidal ideation that you have been experiencing. It is important that you work with a therapist who you feel comfortable sharing your concerns and feelings with. Feeling depressed and thinking about death do not necessarily mean you will be hospitalized. If you feel you will act on the suicidal feeling, then hospitalization would be appropriate. Your treating physician/psychiatrist may be able to adjust or change your medications to help. In addition, cognitive-behavioral and/or interpersonal therapy may be helpful in the treatment of your depression.
I went for about 6 months not feeling anything
I was numb and didn't care about people nor myself. I have been on over 10 different depression medications and have been susicidal
for the past year. I spent 3 days in the mental health hospital to get my meds regulated. They were trying to find one that would not cause side effects. They put me on
serazone along with stomach medication and I had dizziness and fell several times while on it. I have been on zoloft, paxil, serozone,
prozac, nourontin, effexor, and all of the others and my doctor and I have decided to fight the depression without any medication.
I am now on a strict diet, exercising, and meditating. I don't feel like you should have to be afraid to tell your therapist what you
are feeling for fear of being hospitalized
every time you are feeling susicidal. If he
is a good therapist he should be able to council you through some of these times either in his office or on the phone.
I have just started to feel again and see people. I felt like a zombie. I had lost
my faith in God because of the 12 years I have
been physically and mentally ill. But with the right therapist I really believe you can
get through what you are going through.
I first should say that after reading my post, I gave the impression that I am very young. I should have said that I am 40, married with teens of my own.
Yesterday I spoke with my Therapist and told him how I feel. I was able to release some anger... but I still feel pretty much flat. After promising to call him or 911 if I want to hurt myself I came home. He is a good therapist, it's just me.
I hate this "void".... it is worse than pain or anger.
Emily, my experience with Bipolar illness and extreme stress has been that I sometimes go flat, too. I understand the "no emotion" state, and I think it's just your mind's way of keeping from overloading. Feeling will come back. Just keep going, and as you process your experiences, you'll get better. I encourage you to stay in touch regularly with your therapist. Best wishes.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.